MAUDE Adverse Event Report: SALTER LABS SALTER AIRE ELITE; SALTER AIRE ELITE COMPRESSOR WITH NEBULIZER

SALTER LABS SALTER AIRE ELITE; SALTER AIRE ELITE COMPRESSOR WITH NEBULIZER
Model Number 8350-8900-7-1
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 06 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint-14463.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.
 
Event or Problem Description
It was reported that a salter aire elite compressor was not producing mist as intended during patient attempts to use the device.No harm or injury was reported as a result of this event.

Brand Name
SALTER AIRE ELITE
Common Device Name
SALTER AIRE ELITE COMPRESSOR WITH NEBULIZER
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE. S.A DE C.V
blvd. independence #2167
parque ind. las americas
horizonte sur, ciudad juarez 32596
MX   32596
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key25107678
Report Number3004748541-2026-00091
Device Sequence Number21155444
Product Code CCQ
UDI-Device Identifier00607411001451
UDI-Public(01)00607411001451(10)KSN220309485
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K870027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8350-8900-7-1
Device Catalogue Number8350-8900-7-1
Device Lot NumberKSN2203-09485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown